# SDR REXA2024120901557

- Difficulty date: November 27, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS712-FS756 SIDE SEAT RAIL IS CORRODED.    REMOVED UNSERVICEABLE SIDE SEAT RAIL P/N:SH670-37509-1 ON R/H BETWEEN FS712-FS763. IAW CRJ700 53-00-49-000-801-A03.PAINTED NEW SERVICEABLE SEAT RAIL P/N:SH670-37509-1 IAW BOMBARDIER MODSUM IS67053000195 REV A. DATED 2018/02/07. INSTALLED NEW SERVICEABLE SEAT RAIL P/N:SH670-37509-1 ON R/H SIDE BETWEEN FS712-FS763. IAW CRJ700 AMM 53-00-49-400-801-A03.
